• xmlui.mirage2.page-structure.header.title
    • français
    • English
  • Help
  • Login
  • Language 
    • Français
    • English
View Item 
  •   BIRD Home
  • CEREMADE (UMR CNRS 7534)
  • CEREMADE : Publications
  • View Item
  •   BIRD Home
  • CEREMADE (UMR CNRS 7534)
  • CEREMADE : Publications
  • View Item
JavaScript is disabled for your browser. Some features of this site may not work without it.

Browse

BIRDResearch centres & CollectionsBy Issue DateAuthorsTitlesTypeThis CollectionBy Issue DateAuthorsTitlesType

My Account

LoginRegister

Statistics

Most Popular ItemsStatistics by CountryMost Popular Authors
Thumbnail - No thumbnail

Critical Homogenization of SDEs Driven by a Levy Process in Random Medium

Rhodes, Rémi; Sow, Bamba A. (2011), Critical Homogenization of SDEs Driven by a Levy Process in Random Medium, Stochastic Analysis and Applications, 29, 5, p. 838-859. http://dx.doi.org/10.1080/07362994.2011.598795

Type
Article accepté pour publication ou publié
External document link
http://arxiv.org/abs/0906.3569v1
Date
2011
Journal name
Stochastic Analysis and Applications
Volume
29
Number
5
Publisher
Taylor & Francis
Pages
838-859
Publication identifier
http://dx.doi.org/10.1080/07362994.2011.598795
Metadata
Show full item record
Author(s)
Rhodes, Rémi
Sow, Bamba A.
Abstract (EN)
We are concerned with homogenization of stochastic differential equations (SDE) with stationary coefficients driven by Poisson random measures and Brownian motions in the critical case, that is, when the limiting equation admits both a Brownian part as well as a pure jump part. We state an annealed convergence theorem. This problem is deeply connected with homogenization of integral partial differential equations.
Subjects / Keywords
Ergodicity; Homogenization; Integro-differential operators; Itô-Lévy processes; Random medium

Related items

Showing items related by title and author.

  • Thumbnail
    Scaling limits for symmetric Itô-Lévy processes in random medium 
    Rhodes, Rémi; Vargas, Vincent (2009) Article accepté pour publication ou publié
  • Thumbnail
    On homogenization of space-time dependent and degenerate random flows. II 
    Rhodes, Rémi (2008) Article accepté pour publication ou publié
  • Thumbnail
    Homogenization of Ornstein-Uhlenbeck Process in Random Environment 
    Benabou, Gaël (2006) Article accepté pour publication ou publié
  • Thumbnail
    Stochastic Homogenization of Reflected Stochastic Differential Equations 
    Rhodes, Rémi (2010) Article accepté pour publication ou publié
  • Thumbnail
    Stochastic Homogenization of Quasilinear PDEs with a Spatial Degeneracy 
    Delarue, François; Rhodes, Rémi (2009) Article accepté pour publication ou publié
Dauphine PSL Bibliothèque logo
Place du Maréchal de Lattre de Tassigny 75775 Paris Cedex 16
Phone: 01 44 05 40 94
Contact
Dauphine PSL logoEQUIS logoCreative Commons logo